# SDR 2002FA0000260

- Difficulty date: February 1, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N2762E
- Make and model: Bbavia 7CCM
- Aircraft serial: 7AC6345
- Engine: Cont C90*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRUTS HAD FILLED WITH WATER FROM SITTING OUTSIDE.  RUST STAINS VISIBLE FROM OUTSIDE OF STRUT.  WHEN POKED WITH AN AWL IT PUSHED A HOLE INTO STRUT AND DRAINED WATER.  DRILLED A .0312 HOLE IN BOTTOM OF OTHER 3 STRUTS AND WATER CAME OUT IN EXCESS OF 1 CUP EACH.  OWNER NOTIFIED OF UNAIRWORTHY CONDITION.
